Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Some results in the linear dynamical theory of anisotropic elastic solids


Author: Lewis T. Wheeler
Journal: Quart. Appl. Math. 28 (1970), 91-101
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/269162
MathSciNet review: 269162
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. T. Wheeler and E. Sternberg, Some theorems in classical elastodynamics, Arch. Rat. Mech. Anal. 31, 51 (1968) MR 1553519
  • [2] S. Zaremba, Sopra un teorema d'unicitá relativo alla equazione delle onde sferiche, Atti Accad. Naz. Lincei (5) 24, 904 (1915)
  • [3] O. D. Kellogg, Foundations of potential theory, Dover, New York, 1953
  • [4] J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960 MR 0120319
  • [5] F. Neumann, Vorlesungen über die Theorie der Elasticität der festen Körper und des Lichtäthers, B. G. Teubner, Leipzig, 1885
  • [6] J. Mikusinski, Operational calculus, Pergamon, New York, 1959 MR 0105594
  • [7] D. Graffi, Sul teorema di reciprocitá nella dinamica dei corpi elastici, Mem. Accad. Sci. Ist. Bologna. I. Sci. Fis. (10) 4, 103 (1946/7) MR 0029731

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35


Additional Information

DOI: https://doi.org/10.1090/qam/269162
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society